# SDR UIEA2019060654392

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36132
- Aircraft time: 39,458 hours, 8,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ON FLT DECK 40 DME FROM AIRPORT.  NO EICAS MSG & NO PLF REPORTED. ACCOMPLISHED FIM 21-00, TASK 810. NO ABNORMALITIES FOUND WITH ALL ENGINES RUNNING,  ALL PACKS, APU, AND ELECTRICAL SYSTEMS RUNNING. OK FOR SERVICE. PER MCC REQ, C/O INSPECTION OF EQUIPMENT COOLING AIR CLEANER AND NO ABNORMALITIES FOUND IAW AMM 21-58-10. OK FOR SERVICE.
